RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 22, Issue 6(138)  


Fifty years of Soviet mathematics
3
Human problems and mathematics
A. D. Aleksandrov
5
Past and present
A. I. Markushevich
9
From the history of Soviet mathematics
A. F. Lapko, L. A. Lyusternik
13
The analytic capacity of sets in problems of approximation theory
A. G. Vitushkin
141
The theory of differentiation in linear topological spaces
V. I. Averbukh, O. G. Smolyanov
201

Mathematical Events in the USSR
Sergei Vasil'evich Fomin (on his fiftieth birthday)
261
Meetings of the Ural Mathematical Society
262
Scientific-Research Seminar on History of Mathematics and Mechanics in Moscow State University (1966–1967)
S. S. Demidov, Kh. O. Ondar
263
Scientific Conference on Some Problems of Physics and Mathematics in Kabardino-Balkaria State University
I. M. Karasev
266

Reviews and Bibliography
G. Sansone and R. Соnti, Non-linear differential equations (review)
V. A. Kondrat'ev
271
F. M. Arscott, Periodic differential equations (review)
V. A. Kondrat'ev
272
New books on mathematics
L. P. Kalinina
273
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019